# SDR AALA20060221

- Difficulty date: April 10, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Bleed System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - RECEIVED RIGHT ENGINE BLEED LIGHT AND RIGHT ENGINE BLEED EICAS MESSAGE ON TAKEOFF.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE HIGH PRESSURE SHUT OFF VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
